# SDR ASAA2019021728210

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 24,861 hours, 8,162 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE CAPTAINS NAV DISPLAY HAD MAP AND VTK FLAG. LASTED FOR 30 SECONDS THEN WENT BACK TO NORMAL NAV INDICATIONS. GROUNDED - YES. OPENED 2EA CB'S AND CLOSED 2EA CB'S. ACCOMPLISHED FIM 34-61 TASK 836, OPS CK NORMAL. FMC COMPUTERS RESYNCHRONIZED.
